Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Restless Legs And Fluoxetine


  • Please log in to reply
4 replies to this topic

#1 EmmaLouise

EmmaLouise

    Just Registered

    ID: 66606

  • Just Registered
  • 4 posts
  • Gender:Female
  • Location:Sheffield

Posted 27 August 2011 - 05:49 PM

Hi,

My Doc started me on Prozac 20mg daily 3 weeks ago. I had nausea, dizziness and insomnia the first couple of weeks but these side effects seem to be going gradually now. The one thing that is really annoying me is having really restless legs. The last couple of weeks when I sit or lie down and especially at night when I go to bed I don't feel comfortable unless my legs are moving. And I don't mean like a small twitch I mean really moving my legs up and down constanly and bending my kness right up and twisting my ankles. I have to concentrate to keep them still but it has this achy feeling when I do this that I can't explain. I have had to get out of bed the last few nights because it keeps my husband awake.

Anyone else suuffering like this?

EmLou

#2 Sheepwoman

Sheepwoman

    Administrative Mod/Coordinator

    ID: 637

  • Admin Team- Mod/Administrator
  • 28,041 posts
  • Gender:Female
  • Location:Santa Rosa CA

Posted 28 August 2011 - 06:31 PM

Welcome to DF, EmmaLouise,
While I can't say if Prozac has caused your RLS, it could be a side-effect. Have you talked to your GP about this? RLS can be treated with another medication.
Sheepwoman
It is not the life I lived; but the life I leave behind. Posted Image
Sheepwoman

God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011

Everything I know, I know because I love. Leo Tolstoy War and Peace

#3 EmmaLouise

EmmaLouise

    Just Registered

    ID: 66606

  • Just Registered
  • 4 posts
  • Gender:Female
  • Location:Sheffield

Posted 29 August 2011 - 12:26 PM

Hi Sheepwoman,

Thanks for the reply :) I have an appt with my GP tomorrow to review my meds so will talk to her about it then. I do hope it is something that will go away though. It's only been 3 weeks so it's hard to tell if the Prozac is going to work for me but I'm afraid if the dosage in increased it will make the feelings worse. Guess only one way to find out....

EmLou

#4 peskypesky

peskypesky

    Newbie

    ID: 27918

  • Newbie
  • Pip
  • 17 posts

Posted 29 August 2011 - 08:51 PM

Hi,

My Doc started me on Prozac 20mg daily 3 weeks ago. I had nausea, dizziness and insomnia the first couple of weeks but these side effects seem to be going gradually now. The one thing that is really annoying me is having really restless legs. The last couple of weeks when I sit or lie down and especially at night when I go to bed I don't feel comfortable unless my legs are moving. And I don't mean like a small twitch I mean really moving my legs up and down constanly and bending my kness right up and twisting my ankles. I have to concentrate to keep them still but it has this achy feeling when I do this that I can't explain. I have had to get out of bed the last few nights because it keeps my husband awake.

Anyone else suuffering like this?

EmLou


i think its a fairly common side-effect. i have it. my brother has it. my friend B. has it. it can be annoying, both to the person with the restless legs, and to significant others. i know it bothered my ex-gf a bit.

maybe going to a lower dose will help? hopefully your doctor will have some good ideas.

do you drink much caffeine? i don't know if there's any relation but maybe there is.

in any case, i sympathize and hope you can get it under control.

oh, and be aware that it can sometimes take a while before you notice the positive effects of SSRIs. The last time I started them it took almost 2 months for it to kick in, but when it did, hallelujah. i was like a new person.

Edited by peskypesky, 29 August 2011 - 08:53 PM.


#5 taurus_m99

taurus_m99

    Newbie

    ID: 43008

  • Newbie
  • Pip
  • 43 posts
  • Gender:Male

Posted 07 October 2011 - 10:06 PM

I have it, it became less after a month. Clonazepam helped me with anxiety, insomnia and the restless leg. Talk to your doc about clona or wait it out




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users